# SDR DALA2018092705782

- Difficulty date: September 27, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 77,492 hours, 35,510 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pump
- Condition: Not Reported
- Location: Apu Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LP# 3858576) STRONG ODOR IN COCKPIT. SMELLS LIKE DIRTY SOCKS. EXTERNAL AIR CONNECTED, APU OFF. DISCONNECTED GROUND AIR, STARTED APU AND APPLIED AIR. NO CHANGE IN SMELL. REMOVED AND REPLACED APU OIL PUMP AND COMPLIED WITH TASK CARDS 4916-2001, 2100-2002, 2100-2005. REF LP 3858580.
